# SDR USAA2009090392331

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 55,080 hours, 23,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 42978005
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 500 - LAX-PHX - EMERGENCY LIGHTS - 13C EMERGENCY AISLE FLOOR LIGHT BROKEN BRACKET.  REPLACED BRACKET AND SEAT MOUNTED EMERGENCY LIGHT AT SEAT 13C.  OPERATIONAL CHECK WAS GOOD.
